I just started my cut and during/after my first day I've been getting a slightly quesy stomach and much worse, loose bowels. It's kept me restricted to my dorm for most of the day. I have had problems in the past with specific (but not all) protein powders and I don't exactly know what's messing me up. Here's my diet:
Food Name Servings Cals Fat Carb Prot
Banana, raw 2 cup, NFS 276 1 70 3
Louis Rich Turkey Breast Variety Pack Sliced 10 oz 300 5 10 50
Uncle Ben's Boil-In-Bag Rice Long Grain 2 cup 400 0 86 10
Beef steak, braised, lean only eaten 7 oz, boneless, cooked, lean only 443 18 0 66
Peanut butter 6 tablespoon 569 49 19 24
Celery, raw 10 large stalk (11" - 12" long) 102 1 23 5
Cracker Barrel Cheese Stick 2 serving 240 20 0 12
Nitro Tech 2 serving 200 3 8 40
Cell-Tech 3 serving 450 0 113 0
Milk, cow's, fluid, 2% fat 9 cup 1091 42 105 73
Total Calories 4071 139 434 283
Note: I've had experience with all these foods before and so I'm thinking it might be volume/combinations of food
Last edited by EdgeCrusher; 01-05-2005 at 05:23 AM.
some protein powder tends to give you looser bowls which completely sucks, maybe try switching to another one, diet looks good, maybe your body is just adjusting to the new diet. after the holidays these last 2 days i've cleaned up my diet and i've noticed some loose bowls...but it's already going away...
HT: 6'3 / WT: 265lbs 16%BF
"Somewhere along the line, we seem to have confused comfort with happiness."
- I like girls -
CellTech and Nitrotech really tear me up sometimes
What supplements are you taking? I just noticed that Pyruvate at 1g a day gives me the screamin' ****s. Maybe you're taking something that you need to taper up.
calcium supp - been taking for awhileOriginally Posted by Teh BDK
multivitamin - been taking for awhile
flax seed - while
hydroxycut - started again (took before) this week
cell/nitrotech - i think nitrotech might be messing with me.
To my knowledge, nitrotech is just carbs and creatine. What else does it contain that could possibly cause an upset stomach? Maybe it is rancid...I imagine that if it tasted funny you wouldn't eat it.
Well you probably mean Cell Tech because Nitro Tech is just 97% Whey Protien isn't it?Originally Posted by Teh BDK
Last edited by IronKidd; 01-08-2005 at 01:23 AM.
Ok. Kidd, even though your post made no sense I think I know what you're saying.
I remember that cell-tech is just sugar and creatine. So maybe there is something wrong with your protein. I don't know what else it could be.
Maybe you just got a stomach bug and none of this matters a lick.
It could be a variety of things ranging from a stomach virus to food poisoning. I also suggest that a change in diet results in a change in colonic flora. Eating different means that the bacteria in your intestines are also eating differently. This could result in loose movements and mild intestinal discomfort while they adjust to your new diet.
why are you cutting on over 4000 cals per day?
Last edited by Ace7644; 01-07-2005 at 11:19 PM.
how do u get a stomach bug..?
Max Bench: 300 pounds
Six pack: Yes
Location: Seattle, WA
not washing your hands before meals, ingesting food not prepared in sanitary conditions, any kind of oral contact.Originally Posted by abwowang
I might be experiencing loose bowels with creatine. I just started on it this weak and my bowels have not been very solid. I'am going to stop taking it and see what happens.
Never Giving In.
Me /pwn1ng by Xian Rookie's journal Rookie's Picture Thread
Damn right you will be! We don't mess around down here. Liquor and Steel, that's what we're all about -Casey
ROFL, oh man - I usually wait until I'm on the freeway to do that. What an idiot! -teufy doing what he does best.
You aren't strong enough or pretty enough to train in the evenings with us...better stick to noon workouts with the rest of the geriatrics. - pup
Yeah. I'm a dork. - Teufy
Better yet, "why should anyone's interpretation of divinity govern modern society?" - Twilo
My fav answer...add some fiber
Remember fiber is your friend...my Dr gave me some literature that fiber is the scrub brush of the digestive system... I suggest you scrub
yeah. I had probably 30 grams before 5pm today and I still had loose bowels. That's when I suspected the creatine. I'am usually always regular.Originally Posted by Allie
Never Giving In.
Ive heard from several people that if creatine is giving you the runs, then you're not taking in enough H2O.